I put some sunscreen on my daughter (Alba Botanica-mineral sunblock) with organic ingredients, no chemicals. However the last ingredient is sodium benzoate, a preservative. The next morning she has what appears to be hives, red bumps, itchy, splotchy and slightly swollen on her face and arms, exactly where I put the sunscreen. I think it is from the sodium benzoate, I know when she has eaten foods with this preservative she got red splotches around her mouth, also when she was a toddler from raw cinnamon, which contains benzoic acid naturally, I think this is all related. Has anyone ever heard of this kind of reaction? I am very careful about buying prodcuts without chemicals and toxins, but it is so tricky when reading labels. I felt deceived after reading the ingredients, just by looking at the front of the tube and reading, mineral, organic, hypo-allergenic, paraben free and then my child gets hives!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.